| Model Number |
IPN028174 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Insufficient Information (4580)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history review for the product horizon ti micro 6/cart 180/box lot# 73b2000308.Dhr investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
When closing vessel with microclip the vessel was cut.The patient's condition or intervention is unknown.
Additional Manufacturer Narrative
(b)(4).The device history review for the product horizon ti micro 6/cart 180/box lot# 73b2000308.Dhr investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events revision of d000761 rev 05 was performed and the failure mode is already including it, no update is required.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer returned 24 representative samples of 005200 horizon ti micro 6/cart 180/box for investigation.The actual sample was not returned.The representative samples were returned closed in their original packaging.The returned samples were visually examined with and without magnification.Visual examination of the returned samples revealed that the clips appear typical.No defects or anomalies were observed.The clip applier was not returned.Functional inspection was performed on all 24 of the returned representative samples.A lab inventory clip applier was used.All six clips in the first cartridge that was tested were able to properly load into the jaws of the applier and were successfully applied to over-stressed surgical tubing.This was repeated for the remaining cartridges with the same result.No damage was observed to the tubing that would suggest the returned clips would cut a vessel.Damage to the vessel could be caused by various issues relating to the applier or the clips.Since neither were returned, no issue could be confirmed since no functional issues were found with the returned clips.The ifu for this product, l02428, was reviewed as a part of this complaint investigation.The ifu states, "always check the alignment of the applier jaws before use.When closed, jaw tips should be directly aligned and not offset.Alignment of the jaw is critical for safe application of the clip.If this is not done, patient injury may occur.Proper maintenance, care and cleaning are necessary to ensure proper functionality." a corrective action is not required at this time as there were no functional issues found with the representative samples that were returned.The actual sample was not returned.The reported complaint of "damage to tissue - vessel cut" could not be confirmed based on the returned samples.The customer returned 24 representative samples.Upon functional inspection, no problems were found as all clips could be loaded into the jaws of a lab inventory applier and close when applied to over-stressed surgical tubing.No damage was observed to the tubing that would suggest the returned clips would cut a vessel.Damage to the vessel could be caused by various issues relating to the applier or the clips.Since neither were returned, no issue could be confirmed since no functional issues were found with the returned clips.
Event or Problem Description